Translator Disclaimer
October 2020 An automorphic classification of real cubic curves
Mark Bly
Rocky Mountain J. Math. 50(5): 1583-1597 (October 2020). DOI: 10.1216/rmj.2020.50.1583

Abstract

The action of ring automorphisms of [x,y] on real plane curves is considered. The orbits containing degree-three polynomials are computed, with one representative per orbit being selected.

Citation

Download Citation

Mark Bly. "An automorphic classification of real cubic curves." Rocky Mountain J. Math. 50 (5) 1583 - 1597, October 2020. https://doi.org/10.1216/rmj.2020.50.1583

Information

Received: 30 August 2019; Revised: 26 February 2020; Accepted: 5 March 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274821
MathSciNet: MR4170673
Digital Object Identifier: 10.1216/rmj.2020.50.1583

Subjects:
Primary: 14H10, 14N99

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top